MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2739/kurumemedj.37.37

Медицинская библиотека · The Kurume medical journal · 1990

Increased gallium-67 citrate uptake in the breast of a patient with gynecomastia.

Morita S, Ishibashi M, Funatsu K, Hirayama T, Nomura Y, Ohtake H

Клинический случайСтатьяПеревод в очереди

Аннотация

Although the accumulation of Ga-67 citrate in gynecomastia has been described, no researchers have reported that Ga-67 citrate accumulates in a "doughnut" pattern. Basically, gynecomastia is due to an increase of estrogens. Since estrogens accelerate the proliferation of lactiferous ducts in the center of breast, Ga-67 citrate may accumulate in it. On the hand, prolactin increases the proliferation of the glandular lobules and the acinus. When the serum prolactin increases after child birth or renal insufficiency, the image from the accumulation of Ga-67 citrate in the breast may have a "doughnut" pattern. A patient with gynecomastia had high levels estrogens because he was being treated with an estrogen medication. He was referred for liver cirrhosis. The results of the present report indicate that the "doughnut" pattern occurs in the margin of the hyperplasic glandular lobule.

Для цитирования: Morita S, Ishibashi M, Funatsu K, Hirayama T, Nomura Y, Ohtake H. Increased gallium-67 citrate uptake in the breast of a patient with gynecomastia.. The Kurume medical journal. 1990. DOI: 10.2739/kurumemedj.37.37.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.